My doctor recently added Baclofen to my list of medications (Neurontin and Verapamil). I have ATN and I have burning pain over my left eye 24/7. Baclofen seems to have helped a little, but I am experiencing severe lightheadedness and dizziness until about 2 pm. I take one pill each night. I tried 1.5 pills, but I couldn't even function the next morning. I am wondering if anyone else has experienced this side effect. Did the dizziness go away eventually.? I hate to give up on this drug (I have been on it for 2 weeks), but I don't know if I can live with these side effects. I feel really awful most of the day.
I used to take baclofen also. It really helped me. I also felt sleepy, dizzy. Eventually, it did get better for me but, honestly, I can't remember how long it took. ( started taking it a couple of years ago.) Once my body got used to the amount I was on, those symptoms got better, I eventually moved up to taking 4 pills a day (spread throughout the day) I would give it a little more time before you stopped taking it because of the dizziness. Hope this helps.
Hi I was taking lyrica and baclofen and I had dizziness I didn’t know which one it was I just knew I didn’t feel right. I passed out and everything… So I went to dr and dr stopped me on baclofen and now have me on lyrica and I’m in remission on getting better day by day praying u are too